# SDR SWIA20230713621

- Difficulty date: June 21, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 21,025 hours, 11,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.     (C-CHECK RO 7/12/2023)    REMOVED AND REPLACED LH LONGITUDINAL BEAM AT FR 87. REF EMB SRM 51-40-08. THIS REPAIR DOES NOT AFFECT THE AIRCRAFT WEIGHT AND BALANCE. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
